Austrian Science Fund (FWF) project P 24028-N18

"Hyperbolic Structures in Stochastics, Geometry, and Topology"

Project publications acknowledging full or partial support

  1. I. Bondarenko, D. D'Angeli and T. Nagnibeda: "Ends of Schreier graphs and cut-points of limit spaces of self-similar groups", preprint . (2016). arXiv:1601.07587

  2. D. D'Angeli, A. Donno and A. Monti: "Computing the Wiener index in finite Sierpinski carpet graphs", AIP Conference Proceedings, ICNAAM 2015, Rhodes, Greece 23-29/09/2015, in press.

  3. J. Cuno and E. Sava-Huss: "Random walks on Baumslag-Solitar groups", preprint, (2015). arXiv:1510.00833

  4. I. Bondarenko, D. D'Angeli and E.Rodaro: "The lamplighter group Z_3 ≀ Z generated by a bireversible automaton", Communications in Algebra, to appear (2016). arXiv:1502.07981

  5. D. D'Angeli and A. Donno, "Metric compactification of infinite Sierpinski carpet graphs", preprint, (2015). arXiv:1501.03178

  6. W. Huss, S. Müller, E. Sava-Huss: "Rotor-routing on Galton-Watson trees", Electronic Communications in Probability 20 (2015); 1-12. arXiv:1412.5330

  7. A. Bendikov, L. Saloff-Coste, M. Salvatori and W. Woess: "Brownian motion on treebolic space: positive harmonic functions", Ann. Institut Fourier (Grenoble), in print (2016). arXiv:1412.2218

  8. D. D'Angeli and E. Rodaro: "Freeness of automata groups vs boundary dynamics", preprint, (2014). arXiv:1410.6097

  9. D. D'Angeli and A. Donno: "Isomorphism classification of infinite Sierpinski carpet graph", in: Proceedings of the First Minisymposium on Mathematics in Engineering and Technology, ICNAAM 2014. In Press.

  10. A. Georgakopoulos, K. Kolesko: "Brownian Motion on graph-like spaces", preprint (2014). arXiv:1405.6580

  11. D. D'Angeli, E. Sava-Huss and A. Donno: "Connectedness and isomorphism problems of the zig-zag product of graphs", Journal of Graph Theory, to appear (2016). arXiv:1404.4342

  12. D. D'Angeli and E. Rodaro: "A geometric approach to (semi)groups defined by automata via dual transducers", Geometriae Dedicata 174 (2015) 375-400. arXiv:1403.1722

  13. D. D'Angeli: "Horofunctions on Sierpinski type triangles", to appear in Utilitas Mathematica.

  14. D. D'Angeli and E. Rodaro: "Groups and Semigroups Defined by Colorings of Synchronizing Automata", International Journal of Algebra and Computation 46 (2014) 201-214. arXiv:1310.5242

  15. A. Georgakopoulos, S. Haeseler, M. Keller, D. Lenz, R. K. Wojciechowski: "Graphs of finite measure", J. Math. Pures Appl. 103 (2015) 1093–1131. arXiv:1309.3501

  16. J. Parkinson and W. Woess: "Regular sequences and random walks in affine buildings", Ann. Institut Fourier (Grenoble) 65 (2015) 675-707. arXiv:1308.5120

  17. A. Bendikov, A. Grigor'yan, Ch. Pittet and W. Woess: "Isotropic Markov semigroups on ultra-metric spaces", Uspekhi Mat. Nauk 69 (2014) No. 4 (418), 3-102 (Russian version). English original in Russian Math. Surveys 69 (2014) No. 4, 589-680. arXiv:1304.6271

  18. A. Georgakopoulos, S. Wagner: "Hitting times, cover cost, and the Wiener index of a tree", Journal of Graph Theory, to appear. arXiv:1302.3212

  19. A. Georgakopoulos: "The boundary of a square tiling of a graph coincides with the Poisson boundary", Inventiones Math. 203 (2016) 773-821. arXiv:1301.1506

  20. A. Bendikov, L. Saloff-Coste, M. Salvatori and W. Woess: "Brownian motion on treebolic space: escape to infinity", Revista Matematica Iberoamericana 31 (2015) 935–976. arXiv:1212.6151

  21. D. D'Angeli: "Schreier graphs of an extended version of the binary adding machine", Electronic Journal of Combinatorics 21 (2014) , no. 4, paper 4.20.

  22. G. Chacon, R. Colucci and D. D'Angeli: "Recurrence analysis on Julia sets of semigroups of complex polynomials", Journal of Applied Mathematics and Computing 46 (2014) 201-214.

  23. G. Chacon, R. Colucci and D. D'Angeli: "Density of backward branches on the Julia set of a semigroup, "Sarajevo Journal of Mathematics" Vol. 10(22) (2014) 77-87.

  24. A. Georgakopoulos: "On walk-regular graphs and graphs with symmetric hitting times", preprint (2012). arXiv:1211.5689

  25. I. Benjamini, N. Curien, A. Georgakopoulos: "The Liouville and the intersection properties are equivalent for planar graphs", Electron. Commun. Probab. 17 (2012) 1-5. arXiv:1203.4002

Back to the homepage of Wolfgang Woess

Last modified on March 25, 2016.

Für den Inhalt verantwortlich: Wolfgang Woess
Institut für Mathematische Strukturtheorie (Math C)
TU Graz, Steyrergasse 30, A-8010 Graz